# SDR DALA13018990970

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 59,185 hours, 43,787 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE TAILCONE GUIDE RECEPTICLES WERE NOTED TO BE WORN.  THE GUIDE PIN RECEPTICLES WERE REPLACED IAW SRM 51-01 AND THE REQUIRED INSPECTION WAS COMPLETED.
